# SDR AWXA200300745

- Difficulty date: June 18, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 49,865 hours, 29,371 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-13 CHECK 3 EACH 1 INCH CRACKS WERE FOUND ON BS 178 BULKHEAD WEB AT RBL 5, WL 197.75 - 198.75, WL 201 - 201.75, AND RBL 6.25, WL 200.75 - 201.5. MAINTENANCE STOP DRILLED CRACKS ON BS 178 BULKHEAD WEB AT RBL 5, WL 197.75 - 198.75, WL 201 - 201.75, AND RBL 6.25, WL 200.75 - 201; PERFORMED HFEC INSPECTION OF STOP DRILL HOLES TO VERIFY CRACKS ARE CONTAINED; FABRICATED A REPAIR DOUBLER; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-10-08, FIG. 210, PG. 275-278.
